MathSciNet Relay Station
MathSciNet bibliographic data
MR2437146 65H05
Neta, B. New third order nonlinear solvers for multiple roots. Appl. Math. Comput. 202 (2008), no. 1, 162–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement